# SDR HALA0600451

- Difficulty date: June 10, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 13,395 hours, 2,568 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EA DENTS BELOW L4 DOOR ON FUSELAGE STATIONS 1480 AND 1540.  PER DRM 53-00-01/101 DENTS ARE WITH IN OPERATIONAL LIMITS FWD DENT .875 X .008 INCH AND AFT 1.1875 X .012 INCH.
